I am currently takeing 7 types of medications. Zolpidem, Zaleplon, Naproxen, Trazodone, Propoxy, Endocet, and Omeprazole. Every since I started takeing them my toe nail has turned a shade of black and stays that way for a while then all of a sudden it starts getting real lose until I can just pull the whole thing off. When I pull it off it is painless and the nail does grow back. It has already fell off twice now. Could this be a side effect of one of my medications please let me know... Thanks
19 Feb 2012
Hello 19731949. I don't believe that its any one particular drug thats causing your toe nails to fall off. There is a possibilty that an interaction between the drugs that you are taking might be causeing the problem. But, to which one(s) being the culprit(s) would take a chemist to come/find to a result. Best of wishes and good health to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started the treatment and I'd like to know how long to expect to wait before I start seeing improvement on my toe nails. I will be taking ...
2 answers • 21 Jan 2011
I was prescribed Zaleplon for occasional insomnia. Now my medical plan "suggests" a less expensive "substitute" named TRAZODONE. ...
3 answers • 9 Dec 2014
Too high a dose to start? About 10 months ago, was taking 10mg of Zolpidem and I had quite a reaction, it was reduced, but am not sleeping too good, ...
0 answers • 4 Mar 2015
These have worked lovely until tonight. Used one zaleplon, hour late still very awake so I take another. Another hours goes and then I take the 6.5 ...
1 answer • 16 May 2015
I'm 22 years old. my hair is thinning and falling out and my nails are thinning and peeling off and my toe nails are discolored a brownish ...
0 answers • 3 Nov 2015